# SDR SWAA2014092532291

- Difficulty date: September 12, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 28,602 hours, 16,863 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589357
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT LT NR 3 WINDOW FRAME E - F POST CRACKED IN 3RD HOLE FROM BOTTOM.  REPAIRED POST IAW ACO.
